# SDR USAA2010081791689

- Difficulty date: August 16, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 32,963 hours, 11,912 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: 561
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 32,963 hours, 11,912 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1538 - BOS - EES - EMERGENCY EXIT DOOR "AFT (R)" REQUIRES SERVICING.  MAINTENANCE ACCOMPLISHED CHARGING PROCEDURE OF EMERGENCY EXIT DOOR "AFT (R)" IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
